# SDR FDEA2018091072418

- Difficulty date: September 7, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SEAT TRACK AT BSTA 580 AT LBL 45. REPAIR PARTS INSTALLED PER REPAIR 3 OPTION 2 AND EA F-5321-T0341729.
